Boundary Value Problems
Volume 2005 (2005), Issue 1, Pages 1-8
Semilinear problems with bounded nonlinear term
Department of Mathematics, University of California, Irvine 92697-3875, CA, USA
Received 17 August 2004
Copyright © 2005 Martin Schechter. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We solve boundary value problems for elliptic semilinear equations
in which no asymptotic behavior is prescribed for the nonlinear term.